Home Pharmacy HomePharmacy.com.au
Shopping Cart View Cart | Checkout | FAQs | Contact Us | Help
HomeGeneral MedicinesNutrition & WellbeingBeautyPersonal CareBaby ShopPrescriptionsHealth Articles
search
my account | newsletters | my favourites | my prescriptions
 
Image
Store Directory
General Medicine
  Nutrition & Wellbeing
  Beauty
  Personal Care
  Baby Shop
  Prescription
  Health Articles
Ways to Shop
  Past Purchases
  Shop by brand
  Shop by manufacturer
  My favourites
  My account
Prescriptions
  My repeats
  How to order
  Prescription prices
Our Policies
Security/Privacy Policy
  Delivery Policy
  Return Policy
  About our Prices
Phone
 
Sydney(02) 8206 9413
Melbourne(03) 9018 9753
Perth(08) 6363 5330
Brisbane(07) 3114 2521
Other Areas 1800 333 878
Mon to Fri
8.30am to 6.30pm EST
  Email
  Proprietor
Sohail Asghar
  Fax
  (07) 3841 6733
24 hours a day,
7 days a week
  Mail Address
  Home Pharmacy
1367 Beenleigh Rd,
KURABY
QLD 4112
  Shop Address
  1367 Beenleigh Rd
KURABY
QLD 4112
Open Mon to Fri
8.30am to 6.30pm
Sat 9.00am to 1.00pm
Sun Closed
  You can also call us
and arrange to pick up
your order from the shop.
(Pick-up only possible
from the above
Brisbane address)
Mersyndol Daystrength Caplets 24 (Pharmacist Advice Medicine)
Price: $4.69
Code: 544388
Mersyndol Day Strength Caplets are for the temporary relief of moderate to severe pain and discomfort associated with headache, migraine, backache, arthritis, tension headache, muscle pain, period pain, cold & flu, dental pain.

The antipyretic properties of mersyndol Daystrength may be useful in controlling fever.

Mersyndol Daystrength contains no aspirin or aspirin like ingredients and is mild to the stomach.
PHARMACIST ONLY MEDICINE
This product is a Pharmacist Only Medicine (S3) and requires pharmacist advice for us to send it to you. If you order this product, you will be required to call us during office hours to complete the order. In the event that you do not do this, your order will not be dispatched. This is not required if you have a doctor's prescription.

  Features
Mersyndol Daystrength
  • 24 Caplets in each pack
  • Caplets are easier to swallow
  • Non-Drowsy formula
  • Mild to the stomach
  • Works quickly
  Usage
Mersyndol Daystrength can be used for the temporary relief of moderate to sever pain and discomfort associated with
  • Headache
  • Migraine
  • Backache
  • Arthritis
  • Tension Headache
  • Muscle Pain
  • Period Pain
  • Cold and Flu
  • Dental Pain
  Dosage
Adults (children over 12)
  • 1-2 caplets (a maximum of 8 caplets in 24 hours)
Children (7 to 12 years)
  • half - 1 caplet (a maximum of 4 caplets in 24 hours)

These doses can be taken every 3-4 hours as necessary, with water.

  Ingredients
Each caplet contains: Paracetamol 500mg and Codein Phosphate 9.6mg
  Warning
This preparation is for the relief of minor and temporary ailments and should be used as directed.  prolonged use without medical supervision may be harmful.  Children should not be given this medicine for over 48 hours without seeking medical advice. Do not use if foil seal over caplets is broken.
All prices are in Australian dollars (AUD)
Free Nationwide Delivery
Members
Sign In
Shopping Cart
Shopping Cart You have 0 items in your Shopping Cart.
Home | General Medicines | Nutrition & Wellbeing | Beauty | Personal Care | Baby Shop | Prescriptions | Health Articles
  My Account  |   My Favourites  |   My Prescriptions  |   Security/Privacy Policy  |   Links  
  View Shopping Cart  |   Go to Checkout  |   Forgot your Password?  |   Help  |   Contact Us  
  Terms and Conditions © Copyright 2003 HomePharmacy.com.au

Click here to make HomePharmacy your homepage

 
  HomePharmacy, the leading online pharmacy in Australia, provides great savings on all products.
We market over 12,000 pharmacy products, catering for the diverse range of pharmaceutical needs,
and our efficient home delivery service makes us one of the more popular online pharmacies in Australia.

HomePharmacy - where you can save on all your pharmacy needs while shopping at home.